Permutationally equivalent repetitions of nonoverlapping tuples in the polynomial scheme
Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 9 (2006), pp. 401-414
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TDM_2006_9_a18,
author = {A. M. Shoitov},
title = {Permutationally equivalent repetitions of nonoverlapping tuples in the polynomial scheme},
journal = {Trudy po diskretnoj matematike},
pages = {401--414},
year = {2006},
volume = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TDM_2006_9_a18/}
}
A. M. Shoitov. Permutationally equivalent repetitions of nonoverlapping tuples in the polynomial scheme. Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 9 (2006), pp. 401-414. http://geodesic.mathdoc.fr/item/TDM_2006_9_a18/